
By Sunmark
SKU: 102162
UPC: 010939360335
Weight: 0.41 lb
Product Type: Analgesics
Package Quantity: Count of 1
Potency: 200 mg
Sunmark, Ibuprofen, 200 mg, Count of 1
Out of stock
Regular price
$16.75
Sale price$18.84you save $2.09
Product Details
Title
Product Description
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that helps reduce pain, inflammation, and fever. It is commonly used to relieve headaches, muscle aches, menstrual cramps, arthritis, and other types of pain. This product is manufactured by Sunmark, a trusted provider of over-the-counter medications. Ibuprofen works by inhibiting certain substances in the body that cause inflammation and pain. Always follow dosing instructions and consult with a healthcare provider if symptoms persist.
Product Benefits
Pain Relief. Reduces Inflammation. Fever Reducer.
Ingredients
Suggestions
Special Note
Non-Aspirin Alternative. Widely Used.
Warnings
May cause ulcers, bleeding, or perforation, especially with long-term use. May increase the risk of heart attack or stroke, especially with prolonged use or high doses.
Disclaimer
Herbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that helps reduce pain, inflammation, and fever. It is commonly used to relieve headaches, muscle aches, menstrual cramps, arthritis, and other types of pain. This product is manufactured by Sunmark, a trusted provider of over-the-counter medications. Ibuprofen works by inhibiting certain substances in the body that cause inflammation and pain. Always follow dosing instructions and consult with a healthcare provider if symptoms persist.
Product Benefits
Pain Relief. Reduces Inflammation. Fever Reducer.
Ingredients
Active Ingredients: Ibuprofen 200 mg. |
InactiveIngredients: Lactose monohydrate, Corn starch, Croscarmellose sodium,Colloidal silicon dioxide, Magnesium stearate, Titanium dioxide (coating), Hypromellose, polyethylene glycol. |
Suggestions
Special Note
Non-Aspirin Alternative. Widely Used.
Warnings
May cause ulcers, bleeding, or perforation, especially with long-term use. May increase the risk of heart attack or stroke, especially with prolonged use or high doses.
Disclaimer
Herbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Share